MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 61 to 80 of 1707

61
A Remark on the Continuous Subsolution Problem for the Complex Monge-Ampere Equation

Kolodziej, Slawomir; Nguyen, Ngoc Cuongresearcher, ACTA MATHEMATICA VIETNAMICA, v.45, pp.83 - 91, 2020-03

62
A RUNX2 stabilization pathway mediates physiologic and pathologic bone formation

Kim, Jung-Min; Yang, Yeon-Suk; Park, Kwang Hwan; Ge, Xianpeng; Xu, Ren; Li, Na; Song, Minkyung; et al, NATURE COMMUNICATIONS, v.11, no.1, 2020-05

63
Subgroup growth of right-angled Artin and Coxeter groups

Baik, Hyungryulresearcher; Petri, Bram; Raimbault, Jean, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.101, no.2, pp.556 - 588, 2020-04

64
Spatial Autocorrelation in Soil Compaction and Its Impact on Earthwork Acceptance Testing

Cai, Jiannan; Gao, Qingyi; Chun, Hyonhoresearcher; Cai, Hubo; Nantung, Tommy, TRANSPORTATION RESEARCH RECORD, v.2673, no.1, pp.332 - 342, 2019-01

65
Fast Nonoverlapping Block Jacobi Method for the Dual Rudin-Osher-Fatemi Model

Lee, Chang-Ockresearcher; Park, Jongho, SIAM JOURNAL ON IMAGING SCIENCES, v.12, no.4, pp.2009 - 2034, 2019-12

66
Time Series Forecasting Based Day-Ahead Energy Trading in Microgrids: Mathematical Analysis and Simulation

Jeong, Gyohun; Park, Sangdon; Hwang, Gangukresearcher, IEEE ACCESS, v.8, pp.63885 - 63900, 2020-04

67
On the speed and spectrum of mean-field random walks among random conductances

Collevecchio, Andrea; Jung, Paulresearcher, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.130, no.6, pp.3477 - 3498, 2020-06

68
The smallest positive eigenvalue of fibered hyperbolic 3-manifolds

Baik, Hyungryulresearcher; Gekhtman, Ilya; Hamenstaedt, Ursula., PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.120, no.5, pp.704 - 741, 2020-05

69
A DECAY ESTIMATE FOR THE EIGENVALUES OF THE NEUMANN-POINCARE ́ OPERATOR USING THE GRUNSKY COEFFICIENTS

Jung, YoungHoon; Lim, Mikyoungresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.148, no.2, pp.591 - 600, 2020-02

70
Chemotactic traveling waves with compact support

Choi, Sun-Ho; Kim, Yong-Jungresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.488, no.2, 2020-08

71
Bayesian inference of distributed time delay in transcriptional and translational regulation

Choi, Boseung; Cheng, Yu-Yu; Cinar, Selahattin; Ott, William; Bennett, Matthew R.; Josic, Kresimir; Kim, Jae Kyoungresearcher, BIOINFORMATICS, v.36, no.2, pp.586 - 593, 2020-01

72
Binary quadratic forms and ray class groups

Eum, Ick Sun; Koo, Ja Kyungresearcher; Shin, Dong Hwa, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.150, no.2, pp.695 - 720, 2020-04

73
The moduli space of smooth ample hypersurfaces in Abelian varieties

Catanese, Fabrizio; Lee, Yongnamresearcher, ADVANCES IN MATHEMATICS, v.365, 2020-05

74
Macroscopic and edge behavior of a planar jellium

Chafai, Djalil; Garcia-Zelada, David; Jung, Paulresearcher, JOURNAL OF MATHEMATICAL PHYSICS, v.61, no.3, 2020-03

75
ASYMMETRIC DISPERSAL AND EVOLUTIONAL SELECTION IN TWO-PATCH SYSTEM

Kim, Yong-Jungresearcher; Seo, Hyowon; Yoon, Changwook, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.40, no.6, pp.3571 - 3593, 2020-06

76
Variational shape prior segmentation with an initial curve based on image registration technique

Yeo, Doyeob; Lee, Chang-Ockresearcher, IMAGE AND VISION COMPUTING, v.94, pp.103865, 2020-02

77
A bound for Castelnuovo-Mumford regularity by double point divisors

Kwak, Sijongresearcher; Park, Jinhyung, ADVANCES IN MATHEMATICS, v.364, 2020-04

78
A Stabilized Low Order Finite Element Method for Three Dimensional Elasticity Problems

Jo, Gwanghyun; Kwak, Do Y.researcher, NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, v.13, no.2, pp.281 - 295, 2020-05

79
THE REDUCTION NUMBER AND DEGREE BOUND OF PROJECTIVE SUBSCHEMES

Doan Trung Cuong; Kwak, Sijongresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.373, no.2, pp.1153 - 1180, 2020-02

80
On an optimal quadrature formula for approximation of Fourier integrals in the space L-2((1))

Hayotov, Abdullo R.; Jeon, Soomin; Lee, Chang-Ockresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.372, 2020-07

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0